# SDR UALA2012110706418

- Difficulty date: November 6, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 36,162 hours, 15,900 cycles
- Engine: Iae V2527A5
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

CREW REPORT EXCESSIVE VIBRATION WITH FLAPS DOWN.  TEST HOP NO GOOD.  FLAP VIBRATION 3-4 POSITION.  BECAUSE OF REPEAT DISCREPANCIES FOR AIRFRAME VIBRATION WHEN FLAP ARE LOWERED FROM 3 TO FULL DOWN ACCOMPLISH.  FLAPS HYDRAULIC ACTUATION AND POWER TRANSMISSION INSPECTION-CHECK.  ACP FAIRINGS LATERAL PLAY CHECK PER AMM.  FAIRINGS OUT OF LIMITS AS FOLLOWS LEFT TRACK 3 .279 TRACK 4 .258 RIGHT TRACK 2 .458 TRACK 3 .235 TRACK 4 .201.  RESTORED FLAP DRIVE SYSTEM TO NORMAL, SECURED FLAP DRIVE ARMS AT RIGHT INBD FLAP PER AMM.  NOTE, CALLOUT WAS CHANGED ON NOV 05.  WHILE REPLACING RIGHT AILERON SERVOS FOUND NR 1, 2 AND 3 HINGE BEARINGS WORN.  REMOVED RIGHT AILERON AND ARMINGS FROM HINGE 1, 2 AND 3.  REPLACED, SEALED, AND STAKED NR 1 AND NR 3 HINGE BEARINGS.  COMPLETED INSTALLATION OF RIGHT AILERON ATTACH BEARINGS 1, 2 & 3 PER MT57-016.
